# SDR SWAA2022031582758

- Difficulty date: March 11, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N784SW
- Make and model: Boeing 737*
- Aircraft serial: 29810
- Aircraft time: 69,093 hours, 40,838 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON TAKEOFF ROLL TOWER OBSERVED FLAMES COMING OUT OF THE #2 ENGINE. ALL ENGINE PARAMETERS NORMAL. / [01] PERFORMED FIM TASK 71-05 TASK 811 WITH NO FAULTS FOUND. DETERMINED OIL PUDDLING IN OIL CENTER PLUG CAVITY CAUSED DUE TO BORESCOPE PRIOR TO FLIGHT AND DRY MOTOR OF ENGINE. CLEANED ALL RESIDUAL OIL. ENGINE WAS PREVIOUSLY SERVICED TO 99%. DRAINED TO 93%. PERFORMED ENGINE RUN WITH NO LEAKS. DRAINED ENGINE OIL TO 93%
